Alert archive / New Mexico / Special Weather Statements in 2021

Special Weather Statement, NWS Albuquerque, NM

August 2, 2021

NWS Albuquerque, NM issued this special weather statement at Aug 2, 2021, 5:09 PM MDT. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2021, 5:09 PM MDT (23:09 UTC)
Expired
Aug 2, 2021, 5:45 PM MDT
In force
36 min
Issued by
NWS Albuquerque, NM

The radar

The Albuquerque radar (KABX), 202 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

844 
WWUS85 KABQ 022309
SPSABQ

Special Weather Statement
National Weather Service Albuquerque NM
509 PM MDT Mon Aug 2 2021
 
NMZ202-205-022345-
West Central Plateau-Chuska Mountains-
509 PM MDT Mon Aug 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCKINLEY COUNTY
UNTIL 545 PM MDT...

At 509 PM MDT, Doppler radar was tracking a strong thunderstorm over
Tse Bonito, or 18 miles northwest of Gallup, moving southeast at 15
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Tse Bonito, Rock Springs, Twin Lakes, Window Rock and Fort Defiance. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3578 10904 3570 10875 3547 10895 3555 10905
TIME...MOT...LOC 2309Z 301DEG 11KT 3566 10903 

$$

44

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:44 PM MDT, 1 hour 25 minutes earlier.

Area forecast discussion, Aug 2, 3:44 PM MDT, 1 hour 25 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Albuquerque NM
344 PM MDT Mon Aug 2 2021

.SYNOPSIS...
Flash flooding will be the greatest concern through Wednesday as a
rather slow-moving upper level disturbance will traverse the region.
For tonight, the greatest concerns for heavy rainfall will be across
the western and northern mountains and adjacent lowlands. This risk
shifts to northern and northeast New Mexico for Tuesday and Tuesday
night. Rainfall amounts of 1 to 2 inches, locally higher, are likely
with the strongest storms during this time. Wildfire burn scars will
be exceptionally susceptible to flash flooding and debris flows, and
some of the area rivers may see rises downstream from heavy rainfall.
On Wednesday, the disturbance will slowly depart the state, but the
threat for heavy rainfall will persist along and immediately east of
the central mountains. A notably drier and warmer weather pattern is
forecast for the latter portion of the work week as an upper high in
southern Nevada will advance eastward, bringing drier air with it.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...
An upper level wave currently over eastern UT will shift southeast
tonight as an H5 high center strengthens over southern NV. Weak NW
to SE steering flow in this pattern will allow any remnant SHRA/TS
from late this afternoon to drift across the RGV and thru the high
plains of eastern NM tonight. PW values near the 90th percentile w/
warm rain processes and slow storm motions will result in moderate
rainfall from rather nondescript storm cells on radar overnight.

Tuesday is expected to be the next significant flash flood day for
portions of northern and eastern NM as the upper level wave drifts
south into the region. Forcing associated with a 30-40 kt upper jet
diving south into western NM w/ abundant moisture and instability
will lead to widespread SHRA/TS across central and eastern NM thru
Tuesday night. Storms are likely to develop over the northern mts by
late morning then organize into a mesoscale storm structure over
eastern NM w/ widespread heavy rainfall. The latest WPC ERO shows a
rare moderate risk for excessive rainfall across northeast NM into
Tuesday night. The Flash Flood Watch for today has been extended
into Tuesday for the northern high terrain and expanded into the
northeast plains for now. There is still some uncertainty on how far
south and west the heavier precip may develop Tuesday afternoon so
some further expansion is possible. Guyer

LONG TERM...(WEDNESDAY THROUGH MONDAY)...
No significant changes were made to the inherited extended package.
Main challenges during this forecast period will be focused on the
threat for heavy rain and flash flooding on Wednesday, how warm high
temperatures will climb for the late work week period, and will the
deeper monsoonal moisture in northern Mexico migrate into western NM
this weekend.

For Wednesday, upper high remains parked over southern NV/CA but its
ridge axis will begin to rotate from a south-north orientation to a
southwest-northeast component. Meanwhile, the shortwave discussed in
the previous section will slowly depart the northeast corner of the
state by mid-afternoon or early evening. Mid-level forcing should be
present in advance of the feature to support morning/early afternoon
showers and storms, but as the best dynamics work east-southeast, it
appears the best chances for storms by mid/late afternoon may end up
being over the central mtn chain and adjacent ern highlands as the
plains start to gradually clear out. Interestingly, both the GFS and
Canadian appear to send convectively-induced outflows toward the Cont
Divide. As a result, there is relatively low confidence wrt coverage
of storms west of the central mts as there should be a battle ground
zone between drier/stable air and added boundary layer moisture from
outflows.

Upper high to the west will eventually become our enemy as its axis
will pivot into New Mexico on Thurs. This will advect drier into the
area, sending PWATs into the 0.50-0.90 inch range, which will likely
be near to slightly below normal for early August. Storm coverage is
expected to take a significant hit, but enough moisture/instability
should be present to support isolated high-based storms in the high
terrain. With increasing heights and lower chances for storms/clouds,
high temps should climb above normal for most locales.

Not a lot of change to the sensible weather for Friday as the upper
high slides further east, claiming more New Mexico real estate. This
should support a slight uptick in temps with storms focused over the
higher terrain. One notable feature however will be decent moisture
advection over parts of southern AZ on the wrn periphery of the upr
high. This is rather important for the upcoming weekend as the GFS20
tugs this moisture northward with PWATs nearly doubling over the wrn
zones. However; the ECMWF is very reluctant to advect this moisture
substantially northward. This is likely a result of the placement of
the upper high and the depth of the incoming trough in the PacNW. At
this time, have the highest PoPs in the Upper Gila region given its
proximity to the moisture axis. DPorter

&&

.FIRE WEATHER...
An upper wave drifting southeast into the southern Rockies will
combine with deep moisture to produce showers and storms with heavy
rainfall thru Wednesday. The heaviest precip is expected over the
northern mts and northeast NM where localized amounts of 1-2" are
likely each day from the stronger storms. A ridge of high pressure
with drier air will develop over the area with warmer temps and less
coverage of showers and storms Thursday thru Saturday. The upper
high is expected to move east by Sunday and potentially allow for a
more traditional tap of monsoon moisture next week. Guyer

&&

.AVIATION...
18Z TAF CYCLE
Remnant SHRA and thicker mid level cloud cover within central NM is
likely to slow convective development around the RGV until late this
afternoon. Abundant moisture and surface heating across the rest of
northern and western NM has allowed SHRA/TS to already develop over
the high terrain. Storm motion will be toward the southeast at 5 to
10 kt. Direct hits will be capable of brief IFR cigs/vsbys in heavy
rain w/ gusty outflow winds and frequent lightning strikes. SHRA/TS
will shift into eastern NM overnight with thicker mid level cloud
cover thru sunrise. Guyer

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  63  89  61  92 /  30  20   5  10
Dulce...........................  53  81  50  84 /  50  70  40  30
Cuba............................  56  80  55  79 /  60  40  40  30
Gallup..........................  58  86  56  89 /  30  20  10  10
El Morro........................  55  81  54  83 /  50  30  20  20
Grants..........................  57  83  56  85 /  50  30  20  20
Quemado.........................  57  83  55  85 /  50  30  20  20
Magdalena.......................  59  81  59  81 /  50  50  40  30
Datil...........................  55  80  55  81 /  50  50  30  30
Reserve.........................  56  86  55  91 /  40  40  20  20
Glenwood........................  62  88  62  92 /  30  40  20  10
Chama...........................  49  73  47  75 /  60  80  50  40
Los Alamos......................  58  76  57  76 /  60  70  60  50
Pecos...........................  55  77  55  73 /  50  70  60  60
Cerro/Questa....................  48  74  45  73 /  60  90  70  60
Red River.......................  46  67  44  64 /  60  90  80  60
Angel Fire......................  47  69  44  66 /  50  90  80  70
Taos............................  53  77  51  77 /  50  80  60  50
Mora............................  52  73  50  69 /  50  80  70  60
Espanola........................  61  82  60  82 /  50  60  60  40
Santa Fe........................  59  79  58  77 /  60  70  60  60
Santa Fe Airport................  59  81  57  80 /  70  60  60  50
Albuquerque Foothills...........  64  85  63  84 /  50  50  50  30
Albuquerque Heights.............  65  87  64  86 /  50  40  40  20
Albuquerque Valley..............  65  90  65  88 /  50  30  40  20
Albuquerque West Mesa...........  66  88  66  87 /  50  40  40  20
Belen...........................  65  89  65  88 /  40  40  40  20
Bernalillo......................  62  89  62  87 /  50  40  50  20
Bosque Farms....................  64  89  64  87 /  40  40  40  20
Corrales........................  65  89  64  88 /  50  40  40  20
Los Lunas.......................  64  89  64  88 /  40  40  40  20
Placitas........................  61  84  61  82 /  50  50  50  30
Rio Rancho......................  65  88  65  86 /  50  40  40  20
Socorro.........................  65  88  65  89 /  40  40  30  20
Sandia Park/Cedar Crest.........  59  80  59  77 /  40  60  50  40
Tijeras.........................  61  83  60  80 /  40  50  50  40
Edgewood........................  57  83  57  79 /  50  60  50  50
Moriarty/Estancia...............  56  83  56  79 /  40  60  50  50
Clines Corners..................  54  78  54  73 /  40  70  60  60
Mountainair.....................  57  81  57  78 /  40  50  50  40
Gran Quivira....................  56  80  57  78 /  40  60  50  50
Carrizozo.......................  61  83  61  82 /  30  60  40  40
Ruidoso.........................  54  74  54  74 /  30  70  40  50
Capulin.........................  53  75  53  71 /  20  80  60  60
Raton...........................  54  79  54  75 /  30  90  70  60
Springer........................  55  80  55  75 /  40  80  70  60
Las Vegas.......................  54  77  53  72 /  50  80  70  60
Clayton.........................  58  82  59  76 /  10  40  40  40
Roy.............................  56  78  57  73 /  20  70  60  50
Conchas.........................  61  86  62  81 /  20  50  50  40
Santa Rosa......................  60  84  61  79 /  20  60  50  40
Tucumcari.......................  62  86  63  82 /   5  30  30  30
Clovis..........................  60  83  62  81 /   5  20  20  20
Portales........................  62  85  63  83 /   5  10  10  20
Fort Sumner.....................  63  85  64  83 /  10  30  30  30
Roswell.........................  67  86  67  86 /  10  30  20  30
Picacho.........................  62  79  61  80 /  20  50  30  40
Elk.............................  57  76  56  77 /  20  50  20  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from Tuesday afternoon through late Tuesday night
for the following zones... NMZ227>232.

Flash Flood Watch through late tonight for the following zones...
NMZ203-204-206-208.

Flash Flood Watch through late Tuesday night for the following
zones... NMZ210>215.

&&

42/46
Hazardous weather outlook, Aug 2, 4:00 AM MDT, 13 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
400 AM MDT Mon Aug 2 2021

NMZ201>241-031100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
400 AM MDT Mon Aug 2 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous slow-moving thunderstorms are expected this
afternoon and tonight. Locally heavy rainfall will be focused over
the northern and western high terrain. Storm motions will be very
slow and erratic. This may lead to localized areas of flash flooding,
especially over and near recent and older burn scars. Isolated
locations may receive up to 2 inches of rainfall in a short amount of
time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous thunderstorms are expected Tuesday through
Wednesday from north-central and northeast New Mexico southwest to
central and southwest areas. Storm motions will be slow and rainfall
could become heavy at times, especially over the northeast quarter.
Localized areas of flash flooding can be expected, especially over
and near recent and older burn scars. Isolated locations may receive
up to 2 inches of rainfall.

A break in the monsoon pattern brings drier and warmer conditions
for the second half of the work week. Mostly isolated mountain
storms are expected Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report flash flood impacts through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

41

In the hours before

Special weather statement, Aug 2, 4:06 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
406 PM MDT Mon Aug 2 2021

NMZ208-241-022230-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-
406 PM MDT Mon Aug 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CATRON COUNTY UNTIL 430
PM MDT...

At 406 PM MDT, Doppler radar was tracking a strong thunderstorm over
Old Horse Springs, or 27 miles southwest of Datil.  The cell
was nearly stationary.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Old Horse Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3380 10816 3388 10839 3403 10832 3397 10807
TIME...MOT...LOC 2206Z 183DEG 5KT 3394 10826

44
Special weather statement, Aug 2, 4:08 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Albuquerque NM
408 PM MDT Mon Aug 2 2021

NMZ208-022245-
Southwest Mountains-
408 PM MDT Mon Aug 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CATRON COUNTY UNTIL
445 PM MDT...

At 407 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Quemado Lake, or 27 miles west of Datil, moving south
at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of northeastern Catron
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3413 10839 3415 10822 3399 10817 3397 10840
TIME...MOT...LOC 2207Z 359DEG 12KT 3408 10831

44
Special weather statement, Aug 2, 4:22 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
422 PM MDT Mon Aug 2 2021

NMZ208-022245-
Southwest Mountains-
422 PM MDT Mon Aug 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CATRON COUNTY UNTIL
445 PM MDT...

At 421 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Quemado Lake, or 29 miles north of Reserve, moving
southeast at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Quemado Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3413 10880 3423 10862 3409 10843 3393 10869
TIME...MOT...LOC 2221Z 324DEG 5KT 3413 10866

44
Special weather statement, Aug 2, 4:39 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
439 PM MDT Mon Aug 2 2021

NMZ206-207-022315-
West Central Highlands-West Central Mountains-
439 PM MDT Mon Aug 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MCKINLEY COUNTY
UNTIL 515 PM MDT...

At 439 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Prewitt, or 18 miles southeast of Crownpoint,
moving southeast at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
McKinley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3561 10791 3551 10770 3550 10771 3550 10769
      3548 10769 3548 10766 3547 10764 3527 10784
      3547 10805
TIME...MOT...LOC 2239Z 309DEG 10KT 3550 10791

44
Special weather statement, Aug 2, 4:42 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
442 PM MDT Mon Aug 2 2021

NMZ205-206-022315-
West Central Plateau-West Central Mountains-
442 PM MDT Mon Aug 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CIBOLA AND SOUTHERN
MCKINLEY COUNTIES UNTIL 515 PM MDT...

At 442 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Rock, or near Zuni Pueblo, moving southeast at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Zuni Pueblo and Black Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3497 10891 3511 10877 3498 10850 3477 10871
TIME...MOT...LOC 2242Z 309DEG 10KT 3500 10878

44
Special weather statement, Aug 2, 5:09 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
509 PM MDT Mon Aug 2 2021

NMZ202-205-022345-
West Central Plateau-Chuska Mountains-
509 PM MDT Mon Aug 2 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCKINLEY COUNTY
UNTIL 545 PM MDT...

At 509 PM MDT, Doppler radar was tracking a strong thunderstorm over
Tse Bonito, or 18 miles northwest of Gallup, moving southeast at 15
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Tse Bonito, Rock Springs, Twin Lakes, Window Rock and Fort Defiance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3578 10904 3570 10875 3547 10895 3555 10905
TIME...MOT...LOC 2309Z 301DEG 11KT 3566 10903

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:00 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 1, 7:53 PM MDTAreal Flood AdvisoryABQSocorro112 min
Aug 2, 1:30 AM MDTFlash Flood WatchABQCatron, Cibola, Colfax, Los Alamos, McKinley, Mora and 7 more66 hr
Aug 2, 1:14 PM MDTAreal Flood AdvisoryABQCatron3 hr
Aug 2, 1:18 PM MDTSpecial Weather StatementABQ27 min
Aug 2, 1:47 PM MDTSpecial Weather StatementABQCibola28 min
Aug 2, 1:59 PM MDTFlash Flood WatchABQColfax, Guadalupe, Harding, Mora, San Miguel, Santa Fe and 2 more54 hr
Aug 2, 2:13 PM MDTAreal Flood AdvisoryABQCatron, Socorro3 hr
Aug 2, 2:24 PM MDTSpecial Weather StatementABQ36 min
Aug 2, 2:29 PM MDTAreal Flood AdvisoryABQCatron3 hr
Aug 2, 2:52 PM MDTSpecial Weather StatementABQ23 min
Aug 2, 3:04 PM MDTAreal Flood AdvisoryABQCatron3 hr
Aug 2, 3:17 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
Aug 2, 3:19 PM MDTSpecial Weather StatementABQMcKinley26 min
Aug 2, 3:23 PM MDTSpecial Weather StatementABQ37 min
Aug 2, 3:37 PM MDTAreal Flood AdvisoryABQCatron3 hr
Aug 2, 3:45 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
Aug 2, 3:50 PM MDTAreal Flood AdvisoryABQRio Arriba3 hr
Aug 2, 4:06 PM MDTSpecial Weather StatementABQCatron24 min
Aug 2, 4:08 PM MDTSpecial Weather StatementABQCatron37 min
Aug 2, 4:12 PM MDTSevere Thunderstorm WarningABQCatron33 min
Aug 2, 4:22 PM MDTSpecial Weather StatementABQCatron23 min
Aug 2, 4:38 PM MDTAreal Flood AdvisoryABQCatron3 hr
Aug 2, 4:39 PM MDTSpecial Weather StatementABQMcKinley36 min
Aug 2, 4:42 PM MDTSpecial Weather StatementABQ33 min
Aug 2, 4:54 PM MDTAreal Flood AdvisoryABQCibola, McKinley3 hr
Aug 2, 5:16 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
Aug 2, 5:25 PM MDTAreal Flood AdvisoryABQCibola, McKinley3 hr
Aug 2, 5:31 PM MDTAreal Flood AdvisoryABQCatron3 hr
Aug 2, 5:34 PM MDTSpecial Weather StatementABQ26 min
Aug 2, 5:36 PM MDTSpecial Weather StatementABQCibola24 min
Aug 2, 5:48 PM MDTAreal Flood AdvisoryABQCibola3 hr

Nearby

Special Weather Statements in New Mexico, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.